# SDR SWAA2025062473795

- Difficulty date: May 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB HAS CORROSION BS712; RBL59; WL208. MARKED<[01] 'REFER TO FAULT TTG8Q010R4SQ WHERE EA 25-153-01353 WAS ADDED AS A SUBTASK'.;[02] VERIFIED CORRECTIVE ACTION #1
